Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 138, NWS Dodge City, KS

June 16, 2005Haskell County, Seward County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 16, 2005, 8:31 PM CDT for Haskell County, Seward County, Kansas. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2005, 8:31 PM CDT (01:31 UTC)
Expired
Jun 16, 2005, 9:30 PM CDT
In force
59 min
Issued by
NWS Dodge City, KS
Area
Counties, with a storm outline in the text

Counties Haskell County, KS, Seward County, KS

The radar

The Dodge City radar (KDDC), 90 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 8:35 PM CDTHAIL 1Satanta, KS
Jun 16, 9:05 PM CDTHAIL 121 Nne Liberal, KS70 MPH WIND WITH FIVE INCH DIAMETER TREE LIMBS BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 3:50 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2005-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 584 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2005-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
584 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
2940 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDDC 170132
SVRDDC
KSC081-175-170230-
/O.NEW.KDDC.SV.W.0138.050617T0131Z-050617T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
831 PM CDT THU JUN 16 2005

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN HASKELL COUNTY IN SOUTHWEST KANSAS.
  NORTHERN SEWARD COUNTY IN SOUTHWEST KANSAS.

* UNTIL 930 PM CDT

* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR SATANTA...MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF SOUTHERN HASKELL COUNTY...
  RURAL AREAS OF NORTHERN SEWARD COUNTY...
  SATANTA...
  SUBLETTE...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
AND OCCASIONALLY DO DEVELOP WITH LITTLE ADVANCE WARNING. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING WAS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 3753 10106 3732 10106 3727 10064 3748 10066

$$

KRUSE
3 follow-up statements
000 
WWUS53 KDDC 170147
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
847 PM CDT THU JUN 16 2005

KSC081-175-170230-
/O.CON.KDDC.SV.W.0138.000000T0000Z-050617T0230Z/
HASKELL KS-SEWARD KS-
847 PM CDT THU JUN 16 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHERN HASKELL AND
NORTHERN SEWARD COUNTIES UNTIL 930 PM CDT...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 7 MILES SOUTH OF SUBLETTE...AND MOVING EAST AT 50 MPH.

AT 835 PM CDT...A TRAINED WEATHER SPOTTER REPORTED QUARTER SIZE HAIL 
ON THE SOUTH EDGE OF SATANTA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT FRIDAY MORNING FOR WEST CENTRAL KANSAS.

LAT...LON 3753 10106 3732 10106 3727 10064 3748 10066

$$

&

LACY
000 
WWUS53 KDDC 170206
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT THU JUN 16 2005

KSC081-170216-
/O.CAN.KDDC.SV.W.0138.000000T0000Z-050617T0230Z/
HASKELL KS-
906 PM CDT THU JUN 16 2005

...THE SEVERE THUNDERSTORM WARNING FOR HASKELL COUNTY HAS BEEN
CANCELLED...

AT 903 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN 
CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT FRIDAY MORNING FOR WEST CENTRAL KANSAS.

LAT...LON 3739 10069 3736 10064 3728 10064 3729 10066 3730 10082 
3731 10084 3731 10091 3733 10105 3738 10105

$$

KSC175-170230-
/O.CON.KDDC.SV.W.0138.000000T0000Z-050617T0230Z/
SEWARD KS-
906 PM CDT THU JUN 16 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR NORTHERN SEWARD COUNTY
UNTIL 930 PM CDT...

AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO ONE INCH 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED 10 MILES NORTHWEST OF KISMET...AND MOVING SOUTHEAST AT 15 
MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF NORTHERN SEWARD COUNTY...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT FRIDAY MORNING FOR WEST CENTRAL KANSAS.

LAT...LON 3739 10069 3736 10064 3728 10064 3729 10066
      3730 10082 3731 10084 3731 10091 3733 10105
      3738 10105

$$

LACY
000 
WWUS53 KDDC 170227
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
928 PM CDT THU JUN 16 2005

KSC175-170238-
/O.EXP.KDDC.SV.W.0138.000000T0000Z-050617T0230Z/
SEWARD KS-
928 PM CDT THU JUN 16 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEWARD COUNTY WILL
EXPIRE AT 930 PM CDT...

AT 924 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN KANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
100 AM CDT FRIDAY MORNING FOR WEST CENTRAL KANSAS.

LAT...LON 3739 10069 3736 10064 3728 10064 3729 10066
      3730 10082 3731 10084 3731 10091 3733 10105
      3738 10105

$$

LACY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:54 PM CDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jun 16, 2:54 PM CDT, 5 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
254 PM CDT THU JUN 16 2005

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST PROBLEM AGAIN CENTERS AROUND SEVERE POTENTIAL, WHEN
AND WHERE IT INITIATES, AND HOW LONG IT WILL LAST.

WILL GO WITH HIGHEST CHANCE POPS OF 50 PERCENT DOWN NEAR THE
OKLAHOMA BORDER, WITH 40 POPS NORTH.  THINK THE GREATEST THREAT WILL
BE HAIL TO 1.25 INCHES AND WIND GUSTS TO 70 MPH.  HOWEVER, WITH THE
SOUTH WINDS ADVECTING HIGHER DEW POINTS NORTH TO NEAR GBD, THEN
BACKING TO EASTERLY NEAR RSL AND HYS, EXPECT THIS SELY FLOW TO RUN
INTO AN SHORTWAVE COMING DOWN FROM THE THE NORTHWEST AND
POTENTIALLY INCREASING THE SHEAR PROFILE BY 03Z OR SO.  THUS,
TORNADOES CANT BE RULED OUT IN THE HYS, WAKEENEY, LACROSSE, NESS
CITY, AND DIGHTON AREAS.  WILL MENTION POSSIBLE SEVERE IN ALL AREAS
TONIGHT.  SPC STILL HAS ALL OF OUR AREA IN A MODERATE RISK, AND
CANT ARGUE WITH THAT. DDC 18Z SOUNDING SHOWED THE CAP WOULD SOON
BE BROKE, A LARGE POSITIVELY BUOYANT AREA, A LIFTED INDEX OF -6 AND
A RATHER HIGH WEB BULB ZERO HEIGHT OF 12,600 FEET.  THIS WILL TAKE A
50 DBZ CORE OF AT LEAST 36,000 TO PRODUCE 1 INCH HAIL.

AS FOR FRIDAY, PLAN TO KEEP SLIGHT CHANCE GOING FOR MOST OF THE
MORNING FOR STRONG STORMS.  WILL HAVE TO WAIT AND SEE IF THE RIDGE
ADVERTISED BY THE ETA AND NGM BUILDS IN AND SUPPRESSES ANY
AFTERNOON CONVECTIVE DEVELOPMENT.  EVEN IF CLOUDS SCATTER OUT EARLY,
EXPECT MORE CU DEVELOPMENT IN THE EARLY AFTERNOON.  AGAIN WINDS WILL
BE EAST TO SOUTHEAST WHICH LEADS TO UPSLOPE AND THE NORTHERN CWA
WILL JUST MAKE THE LOWER 80S FOR HIGHS, AND THE ROW OF COUNTIES NEAR
THE OKLAHOMA LINE MAKING THE MID 80S.  DEBATED ON WHETHER OR NOT TO
KEEP SLIGHT POPS GOING FRIDAY NIGHT, BUT SINCE UPSLOPE SOMETIMES
RESULTS IN ENOUGH MIXING TO SQUEEZE OUT A SHOWER OR TWO, KEPT 16-20
POPS IN PLACE.  THEN ON SATURDAY, LOOKS LIKE SOUTHERLY FLOW WILL
HELP TEMPS CLIMB INTO THE LOWER 90S MOST LOCATIONS, AND NO
PRECIPITATION.

DAYS 3-7...

MEDIUM RANGE MODELS CONTINUE TO HAVE PRETTY GOOD AGREEMENT ON THE
GENERAL PATTERN OF A RIDGE BUILDING INTO THE CENTRAL CONUS, ALTHOUGH
SOME SLIGHT DIFFERENCES IN DETAILS HAVE BEGUN TO APPEAR.  THE GFS,
ECMWF, AND CANADIAN ALL AMPLIFY A LARGE RIDGE OVER THE PLAINS AND
MIDWEST.  BY TUESDAY HOWEVER, THE LATEST GFS WEAKENS THE RIDGE A BIT
AS A SHORTWAVE COMES OVER IT AND UP INTO THE GREAT LAKES.  IF THIS
WOULD VERIFY, IT COULD HELP PUSH A FRONTAL BOUNDARY TO DOWN AROUND
THE KS/NEBR BORDER.  STILL, 700MB TEMPS ARE FAIRLY HIGH OVER OUR
AREA FOR TUES AND WED AND MOST OF THE PRECIP LOOKS TO STAY TO OUR
NORTH AND EAST.  IN ADDITION, THE ECMWF AND CANADIAN, ALONG WITH THE
ENSEMBLES, CONTINUE TO KEEP THE RIDGE WELL INTO SOUTHERN CANADA.
WILL CONTINUE TO KEEP THE FORECAST DRY THROUGH MID-WEEK, AND THINK
THAT THE BETTER CHANCE FOR PRECIP WILL COME AS ALL THE ENSEMBLES
MEANS BEGIN TO BRING THE WESTERLIES FURTHER SOUTH AFTER DAY 7.
TEMPERATURES WILL CONTINUE TO BE WARM WITH 850MB TEMPS IN THE 20S TO
NEAR 30 C.  NOT MUCH IN THE WAY OF DOWNSLOPE, BUT WILL KEEP HIGHS IN
THE LOW TO MID 90S FOR THE MOST PART.  MADE A FEW MINOR TWEAKS TO
DEWPOINTS AND WINDS, BUT OTHERWISE THE REST OF THE FORECAST LOOKED
TO BE ON TRACK.
&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  62  84  62  92 /  50   0  20   0
GCK  64  83  63  93 /  40   0  20   0
EHA  61  86  59  92 /  40   0  20   0
LBL  64  86  60  92 /  50   0  20   0
HYS  65  82  65  91 /  40   0  20   0
P28  67  86  66  93 /  50   0  20   0
&&

.DDC WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.
&&

12/26
Hazardous weather outlook, Jun 16, 12:33 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
1233 PM CDT THU JUN 16 2005

KSZ030-031-043>046-061>065-171000-
ELLIS-FINNEY-HAMILTON-HODGEMAN-KEARNY-LANE-NESS-PAWNEE-RUSH-SCOTT-
TREGO-
1233 PM CDT (1133 AM MDT) THU JUN 16 2005

THERE WILL BE A CHANCE FOR THUNDERSTORMS, SOME CAPABLE OF PRODUCING
HAIL, GUSTY WINDS AND HEAVY RAINFALL OVERNIGHT.  A FEW TORNADOES
WILL ALSO BE POSSIBLE AFTER 7 PM CDT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE AFTER 7 PM CDT TODAY, NORTH OF A
LINE FROM SYRACUSE TO GARDEN CITY TO LARNED.

KSZ066-074>081-084>090-171000-
BARBER-CLARK-COMANCHE-EDWARDS-FORD-GRANT-GRAY-HASKELL-KIOWA-MEADE-
MORTON-PRATT-SEWARD-STAFFORD-STANTON-STEVENS-
1233 PM CDT THU JUN 16 2005

THERE WILL BE A CHANCE FOR THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL, STRONG WINDS AND HEAVY RAINFALL LATE THIS AFTERNOON AND
EARLY TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED AFTER 5 PM CDT SOUTH OF A LINE
FROM JOHNSON CITY TO DODGE CITY TO PRATT.

12

In the hours before

Local storm report, Jun 16, 7:50 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
750 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     HAIL             MEADE                   37.28N 100.34W
06/16/2005  0.75 INCH        MEADE              KS   TRAINED SPOTTER

0747 PM     TSTM WND GST     MEADE                   37.28N 100.34W
06/16/2005  70 MPH           MEADE              KS   TRAINED SPOTTER

&&

MGERARD
Local storm report, Jun 16, 7:51 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
751 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             4 SE ULYSSES            37.54N 101.30W
06/16/2005  1.00 INCH        GRANT              KS   PUBLIC

&&

BAKER
Local storm report, Jun 16, 7:59 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
759 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             11 W PRATT              37.65N 98.94W
06/16/2005  0.88 INCH        PRATT              KS   LAW ENFORCEMENT

            WIND GUST IN EXCESS OF 50 MPH, ALSO.

0750 PM     HAIL             12 E LIBERAL            37.04N 100.72W
06/16/2005  0.88 INCH        SEWARD             KS   TRAINED SPOTTER

&&

BAKER
Local storm report, Jun 16, 8:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
804 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     HAIL             10 N PRATT              37.79N 98.74W
06/16/2005  1.75 INCH        PRATT              KS   LAW ENFORCEMENT

&&

MGERARD
Local storm report, Jun 16, 8:12 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
812 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             20 SSW MEADE            37.02N 100.48W
06/16/2005  1.75 INCH        MEADE              KS   TRAINED SPOTTER

&&

LRUTHI
Local storm report, Jun 16, 8:23 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
823 PM CDT THU JUN 16 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     HAIL             12 ENE PRATT            37.71N 98.53W
06/16/2005  0.88 INCH        PRATT              KS   LAW ENFORCEMENT

&&

MGERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:01 PM CDTSevere Thunderstorm WarningDDCPratt59 min
Jun 16, 7:07 PM CDTTornado WarningDDCMeade53 min
Jun 16, 7:13 PM CDTSevere Thunderstorm WarningDDCEdwards33 min
Jun 16, 7:27 PM CDTSevere Thunderstorm WarningDDCGrant63 min
Jun 16, 7:42 PM CDTSevere Thunderstorm WarningDDCStafford63 min
Jun 16, 7:48 PM CDTSevere Thunderstorm WarningDDCMeade45 min
Jun 16, 7:53 PM CDTSevere Thunderstorm WarningDDCPratt50 min
Jun 16, 7:57 PM CDTSevere Thunderstorm WarningDDCClark37 min
Jun 16, 8:57 PM CDTSevere Thunderstorm WarningDDCSeward63 min
Jun 16, 9:56 PM CDTSevere Thunderstorm WarningDDCSeward34 min
Jun 16, 10:05 PM CDTSevere Thunderstorm WarningDDCFinney, Kearny, Scott47 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.